# SDR QXEA2010032900191

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MIDCAP ANGLE HAS CORROSION ON IT. REMOVED RIVETS TO FOM. REMOVED CORROSION FROM AREA.  REMOVED MATERIAL .005" WITHIN LIMITS. TREATED AND PRIMED AREA AND PAINTED, INSTALLED RIVETS.
